HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
理学院・理学研究院  >
Journal of the Faculty of Science, Hokkaido University. Series 1, Mathematics >

Vol. 12 no. 2 : [2]

検索結果表示: 1 - 2 / 2
資料種別著者タイトル別タイトル掲載誌等発行日
bulletin (article)Nakada, OsamuPARTIALLY ORDERED ABELIAN SEMIGROUPS II. ON THE STRONGNESS OF THE LINEAR ORDER DEFINED ON ABELIAN SEMIGROUPS-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1952年
bulletin (article)Tonowoka, KeinosukeON INTRINSIC THEORIES IN THE MANIFOLD OF SURFACE-ELEMENTS OF HIGHER ORDER-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1952年
検索結果表示: 1 - 2 / 2

 

本サイトに関するご意見・お問い合わせは repo at lib.hokudai.ac.jp へお願いします。 - 北海道大学